# SDR HALA0700127

- Difficulty date: March 21, 2007
- Submitted: March 28, 2007
- Operation: Air carrier
- Aircraft: N582HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28139
- Aircraft time: 19,071 hours, 3,715 cycles
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Oil System
- Condition: Low
- Location: Rt Idg
- Stage of operation: NR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, EICAS MSG "R GEN DRIVE" LIGHT ILL.  GEN DRIVE DISCONNECTED.  INSPECTED NR 2 IDG DPI, CHECK GOOD ON ARRIVAL.  BITE CHECK BPCU, RT IDG OIL LOW.  SERVICED AND RAN ENG LEAK AND DPI CHECK OK.  RECONNECTED, OPS CHECK GOOD.  MAINTENANCE ACCOMPLISHED PER AMM 24-11-01.
